Recurrence relations on the generelizad poly-Genocchi polynomials


KURT B., Bilgic S.

International Conference of Numerical Analysis and Applied Mathematics 2016, ICNAAM 2016, Rhodes, Greece, 19 - 25 September 2016, vol.1863 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1863
  • Doi Number: 10.1063/1.4992469
  • City: Rhodes
  • Country: Greece
  • Anadolu University Affiliated: No

Abstract

© 2017 Author(s).In this work, we introduce and investigate poly-Genocchi numbers and polynomials. We give recurrence relations for the poly-Genocchi numbers. Also, we prove a relation between multi-poly-Genocchi polynomial and multi-poly-Bernoulli polynomial.